# SDR AALA20010246

- Difficulty date: February 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 35057002
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

ORD - FLT 453 - EN ROUTE ORD-LAX, SHORTLY BEFORE TAKEOFF PASSENGERS AND GROUND CREW REPORTED SPARKS AT LEFT ENGINE DURING START.  SHUTOFF ENGINE.  REPLACED LEFT ENGINE STARTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
